1 doctor weighed in:

I feel like i want to vomit and mt stumach is queezy after sex let i climax or not.....and its not cuz my hubby hit my overies or curvix with his manhood?

1 doctor weighed in
Dr. John Michel
Family Medicine

In brief: This can happen!

If this is happening every time then you may need to take nausea meds prior to intercourse.
Some people do experience this type of reaction although not commonly. Some people need to take something to prevent the upset. The problem is likely caused by the hormones in your system. Best wishes.

In brief: This can happen!

If this is happening every time then you may need to take nausea meds prior to intercourse.
Some people do experience this type of reaction although not commonly. Some people need to take something to prevent the upset. The problem is likely caused by the hormones in your system. Best wishes.
Dr. John Michel
Dr. John Michel
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors